×

Sur la K-théorie algébrique. (French) Zbl 0186.03101


PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] H. BASS , K-theory and stable algebra , Publ. Math. I. H. E. S., 22, 1964 , p. 489-544. Numdam | MR 30 #4805 | Zbl 0248.18025 · Zbl 0248.18025
[2] H. BASS , A. HELLER et R. G. SWAN , The Whitehead group of a polynomial extension Publ. Math. I. H. E. S., 22, 1964 , p. 61-80. Numdam | MR 30 #4806 | Zbl 0248.18026 · Zbl 0248.18026
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.